Heat equations on minimal submanifolds and their applications

Shiu-Yuen Cheng Peter Li Shing-Tung Yau

Differential Geometry mathscidoc:1912.43509

American Journal of Mathematics, 106, (5), 1033-1065, 1984.10
0. Introduction. Let Mn be a n-dimensional minimally immersed submanifold of M, Q> 1. Throughout this paper M is taken to be one of the simply connected space forms with curvature 1, 0, or-1, ie Mfn+ f sn+ f, Rn+ f, or Hn+ f. Given a point p EM, let rp (x) be the dis-tance function on M, we denote the restriction of rp to M as the extrinsic distance function on M. For any a> 0, we define the extrinsic ball cen-tered at p with radius a by
No keywords uploaded!
[ Download ] [ 2019-12-24 20:37:17 uploaded by yaust ] [ 506 downloads ] [ 0 comments ]
  title={Heat equations on minimal submanifolds and their applications},
  author={Shiu-Yuen Cheng, Peter Li, and Shing-Tung Yau},
  booktitle={American Journal of Mathematics},
Shiu-Yuen Cheng, Peter Li, and Shing-Tung Yau. Heat equations on minimal submanifolds and their applications. 1984. Vol. 106. In American Journal of Mathematics. pp.1033-1065. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203717498712073.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved